# SDR CA120221002

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 9,395 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 7691272
- Condition: Cracked
- Location: Acm
- Component: Acm, Hmltnsnstrnd
- Component part number: 7756355
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING REMOVAL OF ACM DUE TO INABILITY OF RETAINING OIL, THE COMPRESSOR HOUSING INLET TUBE WAS FOUND CRACKED AROUD THE WELDED BASE ON APPROXIMATELY 200 DEGREES OF CIRCUMFERENCE.  WAITING REPLACEMENT ACM FOR INSTALLATION.
